| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, the lens was crumbled like a piece of paper when inserted in the patient's eye.Additional information was requested and received stating lens was crumpled in the loader.When it was engaged to move lens forward.It was not a lean fold.It looked like a crumbled piece of paper.Doctor had to engage slowly while using a malony to get the lens in the desired location in the eye.There was no patient harm.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).